# SDR C2XA10SH261

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 27,004 hours, 20,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT AFT SKIN WAS FOUND TO BE CRACKED AROUND A FASTENER AT FRAME 75, STRINGER 2L.  MAINTENANCE REMOVED THE CRACK AND PERFORMED A BUSHING REPAIR IAW EC5330-02199.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
